Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Piecewise linear groups and transformation groups


Author: Herman Gluck
Journal: Bull. Amer. Math. Soc. 75 (1969), 407-408
DOI: https://doi.org/10.1090/S0002-9904-1969-12196-8
MathSciNet review: 0240834
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Montgomery and L. Zippin, Small subgroups of finite-dimensional groups, Ann. of Math. (2) 56 (1952), 213-247. MR 49204
  • 2. A. Gleason, Groups without small subgroups, Ann. of Math. (2) 56 (1952), 193-212. MR 49203
  • 3. D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955. MR 73104


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12196-8

American Mathematical Society